# SDR DL767952598

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Delaminated
- Location: Rt Elevator
- Component: 183T20012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 RIB FROM I/B EDGE FOUND TO BE CRACKED AT FWD EDGE, NR 2 RIB FROM I/B EDGE FOUND TO BE CRACKED AT FWD EDGE, AND NR 8 RIB FROM I/B EDGE WAS DELAMINATED AT FWD EDGE.  REPAIRED RIBS AS PER SRM 55-20-02, FOR RT ELEVATOR.
